Corpus ID: 14521792

Recurrent stupor associated with chronic valporic acid therapy and hyperammonemia

@inproceedings{Stefan2009RecurrentSA,
  title={Recurrent stupor associated with chronic valporic acid therapy and hyperammonemia},
  author={M. Stefan},
  year={2009}
}
Valproic acid (VPA) and its derivatives, valpro­ ate and divalproex, are anticonvulsant and mood­stabilizing drugs used in the treatment of epilepsy and acute mania as well as for pro­ phylaxis of migraine headaches. Although VPA is gen­ erally considered a safe and well­tolerated drug, rare but serious complications may occur in some patients, such as hepatic failure, pancreatitis, thrombocytopenia, and hyperammonemic encephalopathy. 1,2 Although symptoms of VPA–induced hyperammonemic enceph… Expand
2 Citations
Severe hyperammonaemia in adults not explained by liver disease
  • V. Walker
  • Chemistry, Medicine
  • Annals of clinical biochemistry
  • 2012

References

SHOWING 1-10 OF 31 REFERENCES
Acute Hyperammonemic Coma with Chronic Valproic Acid Therapy
Valproate-Induced Hyperammonemic Encephalopathy
Valproic acid-induced hyperammonemia: a case report.
...
1
2
3
4
...